# SDR 07FDEA04284

- Difficulty date: September 25, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 40,944 hours, 26,432 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65255818
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FUSELAGE PANEL NR 3438, INBOARD FORMER RIB AT CENTER OF ACCESS PANEL CUT-OUT CRACKED AT OUTBOARD ATTACH POINT ON INNER SIDE.  REPLACED Z ANGLE IAW BOEING DWG 65-25581, THIS IS CLASSIFIED AS A MINOR REPAIR.
